Baclofen - can it cause depression?
- 12 Apr 2011 by garbage1
- depression, pain, baclofen
My mother-in-law said the dose of 2-10 mg pills per day made her feel "drunk". Her doctor kept reducing til it got down to 1/2 pill per day and it still seems effective for her pain but she is so depressed since she started taking it. (The pain is not completely gone, but managable). Alcohol shots lasted for many yrs. She is 89 yrs old & doesn't want to do another Alcohol shot)
12 Apr 2011
Yes (baclofen) it can cause serious side effects such as mood problems (eg, agitation, anxiety, depression).
If you experience any of the above you must seek medical attention ASAP.-
List of side effects for future reference:
7 Mar 2012
I have taken Baclofen for only 4 days, and am so depressed I cry over every sad thing I see or hear... called my doctor, and he is going to change the prescription for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Neurontin for nerve pain from Transverse Myelitis. It helps, but doesn't take all the pain away. Doctor put me on Baclofen. Everything I ...
3 answers • 4 Jan 2013
Hi what dose of baclofen have other found effective for chronic back pain. I'm currently on 30mg a day but its not giving me enough relief from ...
2 answers • 4 Mar 2013
I take one half of a baclofen tablet every night for restless legs and have done so since December 2011. I have an ALS diagnosis recently. Is it safe ...
2 answers • 18 Sep 2013
I was on baclofen 10mg. every 4hrs. as need for several months. I discontinued it in Sept. 20013. When I went for a routine blood screening in ...
1 answer • 18 Sep 2014
i was given baclofen after home detox and it was fantastic.then developed muscle and joint pain and baclofen was stopped four weeks ago.the pain ...
1 answer • 5 Jan 2015